Jump to content
CrazyBoards.org

Had an episode


Recommended Posts

First off, I apologize for not posting for awhile. I intend to help others when I can and I've been remiss.

Secondly, I've had an "episode" and could use some support. It was a mixed state episode -- depressed but hyper and near-hysterical. My pdoc increased my Geodon. Am still waiting for that to take hold.

Does anyone know how long Geodon takes to act? What can I do in the meantime? It's not quite as bad as it was (i.e. I'm not suicidal) but I still feel totally on the edge.... In fact, at times, I'm almost hysterical again.

Any thoughts would be appreciated.

- Kiki

Link to comment
Share on other sites

Hi Doghappy,

No need to apologize.

I think the mixed episodes are worse than being manic or hypomanic, so you have my sympathy.

I don't have any experience with Geodon, but wanted to commisserate with you.

If things continue to spin out of control don't hesitate to call your Pdoc again.

Link to comment
Share on other sites

I totally agree, mixed states are the worst! It's like pick a damn thing and let's go with that, like one isn't enough already.

I've heard varying degrees on how long it takes for the Geodon to kick in...for me, it was never. Weird.

Seroquel took to me within two to three days. (You mentioned you were taking this in the meantime, I hope it's helping!)

In general, I have issues with AP's (either they don't work, or they make me hallucinate- "oh no, the midget troll just fell off my desk. SHIT, I didn't catch him, oh well." Yeah, true story...sad, but true. And no it wasn't a dwarf, it was a midget troll, I got so upset with someone when they actually tried to tell me otherwise. Sorry, tangent.) But as always YMMV (I think that's the right acronym? ANd I spelt that wrong, sorry.)

Call the pdoc, she might be able to give you a better timeframe. (Are you taking any other medication?)

Link to comment
Share on other sites

Heya Doghappy,

Yah mixed episodes are hell in my head, and for those around me.

I haven't had any experience with Geodon; in fact it's not in Canada yet.

APs are good drugs for bringing down mania.  I hope you get some relief soon.

No new info here, but lots of commisseration.

--ncc--

Link to comment
Share on other sites

Hey Kiki, just wanted to pop in and say hi and nice to see you again.  Sorry about all the mixed crap these days.  That sucks.  And yeah, no Geodon knowledge as I'm in Canada too.  Sorry.  You might want to check out the Atypicals Board and see what some of those folks might have to say.

Take care,

Karen

Link to comment
Share on other sites

Thanks to everyone for your kind words.

berelain326 - thanks for sharing your story - wonderful writing. I know how it is. I saw Elvis in a light socket and couldn't be convinced otherwise for awhile. And there are many more such stories. I take lots of meds. Lithium, Geodon, Keppra, Atenolol, Cytomel, Provigil and I'm supposed to be taking Lexapro but find it makes me hypomanic.

Groovyone - it's nice to see you again, too. ;)

I do seem to be feeling better on the increased Geodon. I think it was the right thing to do. A higher dose of Lithium made me pretty sick previously and the Keppra is just there because I had a series of seizures on Wellbutrin - it'll probably be pulled soon.

Thanks again.

- Kiki

Link to comment
Share on other sites

Love the dog what breed?

Any way I know what its like to be nowhere!

Crush

Thanks to everyone for your kind words.

berelain326 - thanks for sharing your story - wonderful writing. I know how it is. I saw Elvis in a light socket and couldn't be convinced otherwise for awhile. And there are many more such stories. I take lots of meds. Lithium, Geodon, Keppra, Atenolol, Cytomel, Provigil and I'm supposed to be taking Lexapro but find it makes me hypomanic.

Groovyone - it's nice to see you again, too. ;)

I do seem to be feeling better on the increased Geodon. I think it was the right thing to do. A higher dose of Lithium made me pretty sick previously and the Keppra is just there because I had a series of seizures on Wellbutrin - it'll probably be pulled soon.

Thanks again.

- Kiki

<{POST_SNAPBACK}>

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...